# SDR SWAA2025031705052

- Difficulty date: March 14, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N8536Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63571
- Aircraft time: 25,664 hours, 12,877 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ASSIST HANDLE COMMON TO THE FORWARD SERVICE DOOR IS BROKEN (MARKED) <[01].   REMOVED AND REPLACED FWD GALLEY SERVICE DOOR ASSIST HANDLE IAW AMM 52-41-31-400-802 STEP 3.F.(2); [02] TASK C/W.
